Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 209, NWS Nashville, TN

October 13, 20144 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 13, 2014, 9:06 PM CDT for 4 counties in Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 9:06 PM CDT (02:06 UTC)
Expired
Oct 13, 2014, 9:45 PM CDT
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 9:45 PM CDTTSTM WND DMGLebanon, TNLEBANON POLICE RELAYED A REPORT FROM THE PUBLIC OF POWER LINES DOWN AT 314 HOBBS AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WUUS54 KOHX 140206
SVROHX
TNC037-149-187-189-140245-
/O.NEW.KOHX.SV.W.0209.141014T0206Z-141014T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
906 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 945 PM CDT

* AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM OAK HILL TO
  EAGLEVILLE...AND WERE MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NASHVILLE...MURFREESBORO...LEBANON...NOLENSVILLE...ANTIOCH...LA
  VERGNE...MADISON...HERMITAGE...SMYRNA...OLD HICKORY...RURAL HILL
  AND MOUNT JULIET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT TUESDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3636 8636 3631 8636 3631 8630 3633 8629
      3592 8614 3586 8618 3575 8619 3571 8672
      3613 8692 3632 8669 3625 8663 3624 8660
      3626 8657 3632 8655 3628 8652 3634 8644
      3631 8641
TIME...MOT...LOC 0206Z 225DEG 45KT 3612 8679 3575 8663

$$

SHAMBURGER
2 follow-up statements
059 
WWUS54 KOHX 140227
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 PM CDT MON OCT 13 2014

TNC187-140238-
/O.CAN.KOHX.SV.W.0209.000000T0000Z-141014T0245Z/
WILLIAMSON TN-
927 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILLIAMSON COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3636 8636 3631 8636 3631 8630 3633 8629
      3594 8615 3591 8614 3585 8618 3575 8619
      3573 8655 3625 8663 3624 8660 3626 8657
      3632 8655 3628 8653 3634 8644 3631 8640
TIME...MOT...LOC 0228Z 225DEG 45KT 3628 8657 3577 8643

$$

TNC037-149-189-140245-
/O.CON.KOHX.SV.W.0209.000000T0000Z-141014T0245Z/
RUTHERFORD TN-WILSON TN-DAVIDSON TN-
927 PM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EAST CENTRAL DAVIDSON...WESTERN WILSON AND RUTHERFORD COUNTIES...

AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MOUNT JULIET TO ROCKVALE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...LEBANON...MOUNT JULIET...BELINDA CITY...
  WALTERHILL...GLADEVILLE...LASCASSAS...CEDARS OF LEBANON STATE PARK
  AND MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3636 8636 3631 8636 3631 8630 3633 8629
      3594 8615 3591 8614 3585 8618 3575 8619
      3573 8655 3625 8663 3624 8660 3626 8657
      3632 8655 3628 8653 3634 8644 3631 8640
TIME...MOT...LOC 0228Z 225DEG 45KT 3628 8657 3577 8643

$$

SHAMBURGER
097 
WWUS54 KOHX 140242
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
942 PM CDT MON OCT 13 2014

TNC037-149-189-140253-
/O.EXP.KOHX.SV.W.0209.000000T0000Z-141014T0245Z/
RUTHERFORD TN-WILSON TN-DAVIDSON TN-
942 PM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAVIDSON...
WESTERN WILSON AND RUTHERFORD COUNTIES WILL EXPIRE AT 945 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.

LAT...LON 3636 8636 3631 8636 3631 8630 3633 8629
      3594 8615 3591 8614 3585 8618 3575 8619
      3573 8655 3625 8663 3624 8660 3626 8657
      3632 8655 3628 8653 3634 8644 3631 8640
TIME...MOT...LOC 0243Z 225DEG 45KT 3641 8640 3590 8627

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 8:48 PM CDT, 18 minutes earlier.

Area forecast discussion, Oct 13, 8:48 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT MON OCT 13 2014

.UPDATE...

&&

.DISCUSSION...
REMOVED FAR WESTERN TIER OF COUNTIES BACK ALONG THE TENNESSEE
RIVER FRM TORNADO WATCH.

SPLIT LINE CONFIGURATION MOVING INTO WILLIAMSON COUNTY AT THIS
TIME. STRONG WINDS ARE OFTEN ASSOCIATED WITH THIS TYPE OF
CONFIGURATION.

AM EXPECTING QUITE A BIT OF RAIN OVERNIGHT. 2 TO 3 INCHES POSSIBLE
ALONG INTERSTATE 65 CORRIDOR AS MORE SHOWERS AND STORMS LIFT
NORTHWARD FROM ALABAMA.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR TNZ005>011-
023>034-056>066-075-077>080-093>095.

WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

BOYD
01
Hazardous weather outlook, Oct 13, 5:09 AM CDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
509 AM CDT MON OCT 13 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-141030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
509 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH THE MID STATE TODAY AND SWEEP ACROSS
THE AREA TONIGHT. OUT AHEAD OF THE FRONT...YOU AN EXPECT SCATTERED
TO NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS MIDDLE TENNESSEE...A FEW
OF WHICH WILL LIKELY BECOME SEVERE...WITH DAMAGING WINDS...
TORRENTIAL DOWNPOURS...AND POSSIBLY HAIL. A FEW TORNADOES WILL
ALSO BE POSSIBLE. THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO BE
LATE TODAY AND OVERNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...IN ANTICIPATION OF
HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SINCE GROUNDS ARE ALREADY
PRETTY MOIST...FROM RAINFALL OVER RECENT DAYS...ANY ADDITIONAL
HEAVY RAINS WILL PRODUCE RAPID RUN OFF AND THE POSSIBILITY FOR
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED SEVERE STORMS...WITH DAMAGING WINDS...HEAVY
DOWNPOURS...AND POSSIBLY HAIL...MAY OCCUR ALONG THE CUMBERLAND
PLATEAU EARLY TUESDAY. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINS WILL HAVE TAPERED OFF OVER THE WESTERN TWO THIRDS OF THE
MID STATE BY SUNRISE TUESDAY. SO...THE MAIN THREAT FOR FLASH
FLOODING SHOULD BE CONFINED TO OUR EASTERN COUNTIES BY SUNRISE TUESDAY.
THE FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Oct 13, 7:56 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

&&

EVENT NUMBER OHX1400664

SHAMBURGER
Local storm report, Oct 13, 8:00 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
800 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

&&

EVENT NUMBER OHX1400665

SHAMBURGER
Local storm report, Oct 13, 8:10 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
810 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NNW LOBELVILLE       35.94N  87.89W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
            LOBELVILLE AND WAVERLY.

0515 PM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
10/13/2014                   HUMPHREYS          TN   FACEBOOK

            TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
            ROOF AND BROKEN WINDOWS

0515 PM     HAIL             WAVERLY                 36.09N  87.79W
10/13/2014  E1.75 INCH       HUMPHREYS          TN   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN WAVERLY

0518 PM     HAIL             3 SSW WAVERLY           36.05N  87.80W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   TWITTER

            QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
            LOBELVILLE ON HIGHWAY 13

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            POWER LINES DOWN ON HOUSE IN IRON CITY

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   EMERGENCY MNGR

            TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
            TREES FELL ON A HOUSE IN IRON CITY.

0533 PM     TSTM WND DMG     1 W LORETTO             35.08N  87.45W
10/13/2014                   LAWRENCE           TN   FIRE DEPT/RESCUE

            POWER LINES DOWN WEST OF LORETTO

0535 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
            ROAD.

0535 PM     TSTM WND DMG     LYNNVILLE               35.38N  87.01W
10/13/2014                   GILES              TN   FACEBOOK

            TREE DOWN IN DOWNTOWN LYNNVILLE

0540 PM     HAIL             6 SE CUMBERLAND CITY    36.32N  87.57W
10/13/2014  E1.75 INCH       HOUSTON            TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES

0550 PM     TSTM WND DMG     5 SSW COLUMBIA          35.56N  87.08W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
            CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

0600 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
            HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
            PLEASANT...AND COLUMBIA.C

0605 PM     TSTM WND GST     5 SSW LEIPERS FORK      35.82N  87.02W
10/13/2014  E60 MPH          WILLIAMSON         TN   AMATEUR RADIO

            REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
            ROAD

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.51N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
            POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.52N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
            OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
            DRIVE. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     3 NNE CLARKSVILLE       36.60N  87.32W
10/13/2014                   MONTGOMERY         TN   BROADCAST MEDIA

            TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
            OVER 1000 PEOPLE.

0615 PM     FUNNEL CLOUD     6 E CLARKSVILLE         36.54N  87.24W
10/13/2014                   MONTGOMERY         TN   TWITTER

            BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
            MARKER 9

0622 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
10/13/2014                   DAVIDSON           TN   FACEBOOK

            REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
            STREET.

0625 PM     TSTM WND DMG     2 SSW BON AQUA          35.92N  87.35W
10/13/2014                   HICKMAN            TN   EMERGENCY MNGR

            TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
            REEK ROAD

0625 PM     TSTM WND DMG     LA VERGNE               36.00N  86.57W
10/13/2014                   RUTHERFORD         TN   FACEBOOK

            TREE DOWN ON IRVIN RD WITH POWER OUTAGES

0635 PM     TSTM WND DMG     3 S WHITE HOUSE         36.43N  86.66W
10/13/2014                   SUMNER             TN   TWITTER

            LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
            WHITE HOUSE AND HENDERSONVILLE

0702 PM     TSTM WND DMG     3 SW BON AQUA           35.92N  87.37W
10/13/2014                   HICKMAN            TN   LAW ENFORCEMENT

            DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
            LIGHT IN THE LYLES COMMUNITY.

&&

EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656

SHAMBURGER
Local storm report, Oct 13, 8:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND GST     COLUMBIA                35.62N  87.05W
10/13/2014  M54 MPH          MAURY              TN   EMERGENCY MNGR

            REPORTED BY MAURY COUNTY EMA

&&

EVENT NUMBER OHX1400666

SHAMBURGER
Local storm report, Oct 13, 8:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
853 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
            HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
            RIDGE RD.

&&

EVENT NUMBER OHX1400667

MHR
Local storm report, Oct 13, 8:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NNW LOBELVILLE       35.94N  87.89W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL ON HIGHWAY 13 BETWEEN
            LOBELVILLE AND WAVERLY.

0515 PM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
10/13/2014                   HUMPHREYS          TN   FACEBOOK

            TREE FELL ON HOME IN WAVERLY CAUSING MAJOR DAMAGE TO
            ROOF AND BROKEN WINDOWS

0515 PM     HAIL             WAVERLY                 36.09N  87.79W
10/13/2014  E1.75 INCH       HUMPHREYS          TN   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN WAVERLY

0518 PM     HAIL             3 SSW WAVERLY           36.05N  87.80W
10/13/2014  E1.00 INCH       HUMPHREYS          TN   TWITTER

            QUARTER SIZE HAIL REPORTED BETWEEN WAVERLY AND
            LOBELVILLE ON HIGHWAY 13

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            POWER LINES DOWN ON HOUSE IN IRON CITY

0520 PM     TSTM WND DMG     IRON CITY               35.03N  87.58W
10/13/2014                   LAWRENCE           TN   EMERGENCY MNGR

            TREES ON POWER LINES BETWEEN ST JOE AND IRON CITY. ALSO
            TREES FELL ON A HOUSE IN IRON CITY.

0533 PM     TSTM WND DMG     1 W LORETTO             35.08N  87.45W
10/13/2014                   LAWRENCE           TN   FIRE DEPT/RESCUE

            POWER LINES DOWN WEST OF LORETTO

0535 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
10/13/2014                   LAWRENCE           TN   BROADCAST MEDIA

            TREES DOWN IN LAWRENCEBURG ON GUARD DRIVE AND REVELO
            ROAD.

0535 PM     TSTM WND DMG     LYNNVILLE               35.38N  87.01W
10/13/2014                   GILES              TN   FACEBOOK

            TREE DOWN IN DOWNTOWN LYNNVILLE

0540 PM     HAIL             6 SE CUMBERLAND CITY    36.32N  87.57W
10/13/2014  E1.75 INCH       HOUSTON            TN   EMERGENCY MNGR

            GOLF BALL SIZE HAIL WITH DAMAGE TO VEHICLES

0550 PM     TSTM WND DMG     5 SSW COLUMBIA          35.56N  87.08W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN IN GLENSTONE SUBDIVISION ON
            CAMPBELLSVILLE PIKE SOUTH OF COLUMBIA

0555 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   LAW ENFORCEMENT

            LARGE TREE DOWN THAT CRUSHED IRON FENCE ON COLUMBIA
            ACADEMY CAMPUS AT W 7TH ST AND ACADEMY LN

0600 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            TREES REPORTED DOWN ACROSS THE COUNTY INCLUDING NEELY
            HOLLOW...CAMPBELLSVILLE PIKE...SANTA FE...MT
            PLEASANT...AND COLUMBIA.C

0605 PM     TSTM WND GST     5 SSW LEIPERS FORK      35.82N  87.02W
10/13/2014  E60 MPH          WILLIAMSON         TN   AMATEUR RADIO

            REPORT OF 60 MPH WINDS AT BOSTON THETA ROAD AT ROBINSON
            ROAD

0608 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.50N  87.29W
10/13/2014                   MONTGOMERY         TN   FACEBOOK

            TREES AND POWER LINES DOWN ON CHESTERFIELD DRIVE WITH
            ONE TREE INTO A HOME. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.51N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            TREES DOWN ACROSS INDIAN HILLS COURT AT MEADOW CIRCLE.
            POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     5 SE CLARKSVILLE        36.52N  87.28W
10/13/2014                   MONTGOMERY         TN   TWITTER

            NUMEROUS TREES DOWN AND STOP SIGN BLOWN OVER WITH POWER
            OUTAGES AROUND INTERSECTION OF RICHVIEW ROAD AT SENTINEL
            DRIVE. POSSIBLE TORNADO.

0610 PM     TSTM WND DMG     3 NNE CLARKSVILLE       36.60N  87.32W
10/13/2014                   MONTGOMERY         TN   BROADCAST MEDIA

            TREE AND POWER LINE DOWN ON TRENTON ROAD. POWER OUT TO
            OVER 1000 PEOPLE.

0615 PM     FUNNEL CLOUD     6 E CLARKSVILLE         36.54N  87.24W
10/13/2014                   MONTGOMERY         TN   TWITTER

            BOWL-SHAPED FUNNEL CLOUD REPORTED CROSSING I-24 AT MILE
            MARKER 9

0622 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
10/13/2014                   DAVIDSON           TN   FACEBOOK

            REPORT VIA FACEBOOK SHOWS A TREE SNAPPED ON JEFFERSON
            STREET.

0625 PM     TSTM WND DMG     2 SSW BON AQUA          35.92N  87.35W
10/13/2014                   HICKMAN            TN   EMERGENCY MNGR

            TREE AND POWER LINE DOWN AT HIGHWAY 100 AND OLD LOCUS
            REEK ROAD

0625 PM     TSTM WND DMG     LA VERGNE               36.00N  86.57W
10/13/2014                   RUTHERFORD         TN   FACEBOOK

            TREE DOWN ON IRVIN RD WITH POWER OUTAGES

0635 PM     TSTM WND DMG     3 S WHITE HOUSE         36.43N  86.66W
10/13/2014                   SUMNER             TN   TWITTER

            LARGE TREE LIMBS DOWN ON TYREE SPRINGS ROAD BETWEEN
            WHITE HOUSE AND HENDERSONVILLE

0702 PM     TSTM WND DMG     3 SW BON AQUA           35.92N  87.37W
10/13/2014                   HICKMAN            TN   LAW ENFORCEMENT

            DISPATCH REPORTED DOWNED POWER LINES TREES AND TRAFFIC
            LIGHT IN THE LYLES COMMUNITY.

0833 PM     TSTM WND GST     COLUMBIA                35.62N  87.05W
10/13/2014  M54 MPH          MAURY              TN   EMERGENCY MNGR

            REPORTED BY MAURY COUNTY EMA

0835 PM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
10/13/2014                   MAURY              TN   EMERGENCY MNGR

            A TRANSFORMER WAS ON FIRE ON OWENS DR. A TREE FELL ON A
            HOME ON CRESTVIEW DR. AND A TREE WAS IN THE ROAD ON ELK
            RIDGE RD.

&&

EVENT NUMBER OHX1400642 OHX1400652 OHX1400657 OHX1400643 OHX1400645
OHX1400646 OHX1400644 OHX1400647 OHX1400648 OHX1400662 OHX1400649
OHX1400664 OHX1400663 OHX1400650 OHX1400665 OHX1400654 OHX1400655
OHX1400659 OHX1400651 OHX1400661 OHX1400653 OHX1400660 OHX1400658
OHX1400656 OHX1400666 OHX1400667

MHR

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:06 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Lawrence, Lewis, Maury, Williamson39 min
Oct 13, 7:28 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne2 hr
Oct 13, 7:47 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne43 min
Oct 13, 8:18 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury42 min
Oct 13, 8:37 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson38 min
Oct 13, 8:40 PM CDTAreal Flood AdvisoryOHXBedford, Cheatham, Davidson, Dickson, Hickman, Lawrence and 10 more6 hr
Oct 13, 8:41 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury34 min
Oct 13, 9:03 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford42 min
Oct 13, 9:31 PM CDTAreal Flood AdvisoryOHXLawrence, Lewis, Perry, Wayne3 hr
Oct 13, 9:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Maury113 min
Oct 13, 9:38 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson37 min
Oct 13, 11:29 PM CDTSpecial Weather StatementOHXCannon, Coffee, Grundy, Warren46 min
Oct 14, 12:00 AM CDTSpecial Weather StatementOHXOverton, Putnam, Van Buren, Warren, White45 min
Oct 14, 12:25 AM CDTSpecial Weather StatementOHXClay, Jackson20 min
Oct 14, 12:42 AM CDTSpecial Weather StatementOHXClay, Cumberland, Fentress, Overton, Pickett, White48 min
Oct 14, 1:28 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Pickett32 min
Oct 14, 4:45 AM CDTRiver Flood AdvisoryOHXBedford12 hr
Oct 14, 6:14 AM CDTSpecial Weather StatementOHXCannon, Coffee46 min
Oct 14, 10:57 AM CDTRiver Flood AdvisoryOHXHickman68 hr
Oct 14, 11:02 AM CDTRiver Flood AdvisoryOHXMaury34 hr
Oct 14, 1:18 PM CDTAreal Flood WarningOHXRutherford6 hr
Oct 14, 4:26 PM CDTRiver Flood AdvisoryOHXPerry5 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.